# SDR SWAA2021100509602

- Difficulty date: August 20, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB #5 STIFFENER #3 HAS A CRACK. ; / [01] REMOVED THE DAMAGED PART FROM R/H HORIZONTAL STAB. RIB#5 STIFFENER #3 AS PER REF SRM 55-10-09-2R-4; [02] VERIFIED STEP 1; DAMAGED REMOVED.; [03] VERIFIED STEP 1; DAMAGED REMOVED.; [04] PERFORMED HFEC INSP. ON WEB OF R/H HORIZONTAL STAB. RIB#5 STIFFENER #3 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK NOTED  TOOL: NORTEC 600 B/C: 172389 DUE: 07/02/2022; [05] PERFORMED HFEC ROTO INSP. ON ALL EXISTING FASTENER HOLES WITHIN THE REPAIR AREA OF R/H HORIZONTAL STAB. RIB#5 STIFFENER #3 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 172389 DUE: 07/02/2022  TOOL: OLYMPUS MINIMITE B/C: 160006 DUE: 01/18/2022; [10] VERIFIED. LOCATED AND DRILLED DOUBLE REPAIR PARTS. (RII) OK TO TREAT/PRIME.; [11] TREATED AND PRIMED PARTS AS PER REF B737-700 SRM 55-10-09-2R-4; [12] MIXED RMS 5-95 SEALANT AT 22:20 08/30/2021 ;SQUEEZE OUT TIME BY 22:20 08/30/2021; [13] VERIFIED. TREATED/PRIMED; MIXED RMS 5-95 SEALANT AT 22:20 08/30/2021 ;SQUEEZE OUT TIME BY 22:20 08/30/2021 (RII); [14] OK TO INSTALL REPAIRED PARTS (RII); [15] INSTALLED REPAIR PARTS AS PER REF B737-700 SRM 55-10-09-2R-4; [16] VERIFIED STEP # 15.
